MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA; STOPCOCK, I.V. SET
Catalog Number AM3127
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.Device has been requested.A lot number has been provided.Pending a device history lot number review.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 11" (28 cm) appx 1.1ml, smallbore ext set w/3-port nanoclave¿ manifold, check valve, clave¿ clear, luer lock where it was reported that the device was found broken in baby's bed.Not tightened.There was patient involvement, unknown human harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 3 june 2025.Investigation summary one (1) used list# am3127, was returned for evaluation.As received no physical damage or anomalies was observed.No mating device was returned for evaluation.The sample was tested according to procedure and a leak from between adaptor and nanoclave manifold body's thread was observed, no additional leak was observed along the set.Complaint of leaks can be confirmed based on the physical used sample evaluation.The probable cause was due to an incomplete insertion during manual process assembly in ensenada.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.

Brand Name
11" (28 CM) APPX 1.1ML, SMALLBORE EXT SET W/3-PORT NANOCLAVE¿ MANIFOLD, CHECK VA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22202985
Report Number9617594-2025-01250
Device Sequence Number15144815
Product Code FMG
UDI-Device Identifier00887709122949
UDI-Public(01)00887709122949(17)270201(10)5782880
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3127
Device Lot Number5782880
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown